# SDR IXXA070013O

- Difficulty date: March 8, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 91,635 hours, 36,937 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Mlg
- Part time: 91,635 hours, 36,937 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT OF KTOL, THE GEAR DOOR WARNING LIGHT ILLUMINATED AFTER A SATISFACTORY GEAR UP-LATCH CHECK.  THE CREW RETURNED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE MAIN LANDING GEAR DOOR SYSTEM AND REPLACED THE DOOR ACTUATORS, CONTROL VALVES, DOOR WARNING SWITCHES AND RIGGED BOTH LEFT AND RIGHT MAIN LANDING GEAR DOORS.  THE OPERATIONAL CHECK AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
